DSpace@TEDU

Browsing Matematik Bölümü by Title

Browsing Matematik Bölümü by Title

Sort by: Order: Results:

  • Medetoğulları, Elif; Atalan, Ferihe; Ozan, Yıldıray (ELSEVIERRADARWEG 29, 1043 NX AMSTERDAM, NETHERLANDS, 2021-02-01)
    In this note, we investigate the property for regular branched finite abelian covers of the real projective plane, where each homeomorphism of the base (preserving the branch locus) lifts to a homeomorphism of the covering ...
  • Medetoğulları, Elif; Atalan, Ferihe; Ozan, Yıldıray (SPRINGER BASEL AG, PICASSOPLATZ 4, BASEL, 4052, SWITZERLAND, 2020-11)
    We investigate branched regular finite abelian A-covers of the 2-sphere, where every homeomorphism of the base (preserving the branch locus) lifts to a homeomorphism of the covering surface. In this study, we prove that ...
  • Geridonmez, Bengisen Pekmen (TAYLOR & FRANCIS INC, 530 WALNUT STREET, STE 850, PHILADELPHIA, PA 19106 USA, 2019)
    In this study, numerical simulation of hydrothermal behaviour of ethylene glycol based CuO nanofluid in a semi-annulus with a magnetic source is investigated. The non-dimensional governing equations are discretized by ...
  • Akhmet, Marat; Fen, Mehmet Onur; Alejaily, Ejaily Milad (ASSOC COMPUTING MACHINERY, 1515 BROADWAY, NEW YORK, NY 10036-9998 USA, 2018)
    A new method of fractals construction based on Fatou-Julia iteration is proposed. We develop a non-ordinary way to map fractal into a new fractal, where the mapping function is involved in the dynamics of the generated ...
  • Geridönmez, B. Pekmen; Öztop, H. F. (PERGAMON-ELSEVIER SCIENCE LTD, 2020-12-15)
    In this study, a numerical investigation on nanofluid flow and heat transfer is presented in a cavity under the effects of cross partial magnetic fields and a partial heater. The governing stream function-vorticity equations ...
  • Geridonmez, Bengisen Pekmen; Öztop, Hakan F. (TAYLOR & FRANCIS INC, 530 WALNUT STREET, STE 850, PHILADELPHIA, PA 19106 USA, 2020-07)
    Mixed convection flow in a lid-driven cavity in the presence of a uniform partial magnetic field is investigated utilizing the pseudo spectral method based on polyharmonic spline radial basis functions. The two-dimensional ...
  • Pekmen Geridönmez, Bengisen; Öztop, Hakan Fehmi (Elsevier Ltd, 2019)
    Natural convection flow in presence of partially applied magnetic field in a porous medium is investigated in this study. Partial magnetic field is applied horizontally in the direction of positive x-axis, and vertical ...
  • Geridönmez, B. Pekmen; Öztop, Hakan F. (PERGAMON-ELSEVIER SCIENCE LTD, THE BOULEVARD, LANGFORD LANE, KIDLINGTON, OXFORD OX5 1GB, ENGLAND, 2020-05)
    In this study, natural convection in a differentially heated square cavity is investigated under the influence of a partial uniform magnetic field applied from either the left bottom corner of the heated wall or the right ...
  • Geridönmez, Bengisen Pekmen; Öztop, Hakan F. (WILEY111 RIVER ST, HOBOKEN 07030-5774, NJ, 2021-05-30)
    In this paper, the effect of uniform partial magnetic field is studied on natural convection flow in an open ended square cavity considering thermal radiation and the presence of two fins as well as a uniform partial ...
  • Geridonmez, Bengisen Pekmen (ASME, TWO PARK AVE, NEW YORK, NY 10016-5990 USA, 2020-02)
    In this study, a novel procedure is proposed to determine the shape parameter of multiquadric (MQ) radial basis function (RBF) utilizing multivariate adaptive regression splines (Mars) in a free convection problem. Input ...
  • Geridönmez, Bengisen Pekmen (AMER INST MATHEMATICAL SCIENCES-AIMS, PO BOX 2604, SPRINGFIELD, MO 65801-2604 USA, 2018)
    In this study, natural convection in a porous, ferrofluid-filled cavity is numerically investigated utilizing the multiquadric (MQ) radial basis function (RBF) based pseudo spectral (PS) method. The influence of Kelvin ...
  • Solmaz, Şeyda; Bairamov, E.; Cebesoy, S. (HACETTEPE UNIV, FAC SCI, HACETTEPE UNIV, FAC SCI, BEYTEPE, ANKARA 06800, TURKEY, 2020)
    This article is concerned with locations of bound states and spectral singularities of an impulsive Dirac system. By using a transfer matrix, we obtain some spectral properties of this impulsive system. We also examine ...
  • Fen, Mehmet Onur (PERGAMON-ELSEVIER SCIENCE LTD, THE BOULEVARD, LANGFORD LANE, KIDLINGTON, OXFORD OX5 1GB, ENGLAND, 2017)
    The dynamics of unidirectionally coupled chaotic Lorenz systems is investigated. It is revealed that chaos is present in the response system regardless of generalized synchronization. The presence of sensitivity is ...
  • Akhmet, Marat; Fen, Mehmet Onur; Kashkynbayev, Ardak (UNIV SZEGED, BOLYAI INSTITUTE, ARADI VERTANUK TERE 1, 6720 SZEGED, HUNGARY, 2017)
    It is rigorously proved that the chaotic dynamics of the non-smooth system with relay function is persistent even if a chaotic perturbation is applied. We consider chaos in a modified Li-Yorke sense such that there are ...
  • Akhmet, Marat; Feckan, Michal; Fen, Mehmet Onur; Kashkynbayev, Ardak (UNIV SZEGED, BOLYAI INSTITUTE, ARADI VERTANUK TERE 1, 6720 SZEGED, HUNGARY, 2018)
    It is rigorously proved that a Li-Yorke chaotic perturbation of a system with a homoclinic orbit creates chaos along each periodic trajectory. The structure of the chaos is investigated, and the existence of infinitely ...
  • Akhmet, Marat; Fen, Mehmet Onur (ELSEVIER SCIENCE BV, PO BOX 211, 1000 AE AMSTERDAM, NETHERLANDS, 2017)
    The results of this study are continuation of the research of Poincare chaos initiated in the papers (M. Akhmet and M.O. Fen, Commun Nonlinear Sci Numer Simulat 40 (2016) 1-5; M. Akhmet and M.O. Fen, Turk J Math, ...
  • Akhmet, M.; Fen, M. O.; Tleubergenova, M.; Zhamanshin, A. (UNIV MISKOLC INST MATH, MISKOLC-EGYETEMVAROS, MISKOLC, H-3515, HUNGARY, 2019)
    The existence of unpredictable motions in systems of quasilinear differential equations with hyperbolic linear part is rigorously proved. We make use of the topology of uniform convergence on compact sets and the contraction ...
  • Gül, Şükran (Birkhauser, 2020)
    For every prime p≥ 5 , we give examples of Beauville p-groups whose Beauville structures are never strongly real. This shows that there are nilpotent purely non-strongly real Beauville groups. On the other hand, we determine ...
  • Türkarslan, Ezgi; Ünver, Mehmet; Olgun, Murat (MAIK NAUKA/INTERPERIODICA/SPRINGER233 SPRING ST, NEW YORK, NY 10013-1578 USA, 2021-02)
    The concept of q-rung orthopair fuzzy set is the extension of the concept of both intuitionistic fuzzy set and Pythagorean fuzzy set. The aim of this paper is to define the concept of q-rung orthopair fuzzy topological ...

Search DSpace


Browse

My Account